Cortisone injection in ankle

I got a cortisone injection in my ankle last Friday due to inflammation in my ankle. I had ankle surgery over a year ago, and it still hurts. My ankle surgeon thought it was inflammation so he gave me a cortisone injection.

However, The cortisone injection site is dark colored with bruising around it. It does feel warm to the touch on the area where it is bruised. Should I be worried?

Cassie

Posted By Cassie on June 17, 2009 at 19:48:25:

Disclaimer
Lynco is the only foot orthotic system that comes in enough variations to treat 90% of all foot disorders.

[ Follow Ups ] [ Post Followup ] [ Ask The Physical Therapist ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Ask The Physical Therapist ] [ Disclaimer ]
Disclaimer

    We offer you an opportunity to ask specific questions to knowledgeable professionals. Any information posted on orthopedicquestions.com is intended for general informational purposes only and is not medical advice, and should not be construed as medical opinion, diagnosis or treatment. See your health-care professional for medical advice and treatment.
Ask the Physical Therapist (Physical Therapy and Athletic Trainer)
Ask the Orthotist (Orthopedic braces and supports specialist)
Ask the Chiropractor (Back and Spine Specialist)